First Aid Pain Relief

Maxigesic Pain Relief 32 Tablets

You will earn up to 0.3 Larson's Points which are redeemable on your next purchase.
NZ$ 14.99 ON SALE Normally: NZ$ 17.99


Codeine free pain relief. Gives you 32% more pain relief than Paracetamol alone. Gives you the double action pain relief and anti-inflammatory action of Paracetamol and Ibuprofen together. UPC_902411110946
Adults and children over 12 years: Take 1 or 2 tablets with a large glass of water. Repeat dose every four to six hours as required, up to a maximum of 8 tablets in 24 hours. Maxigesic is not recommended for children under 12. Keep to the recommended dose. Do not use for more than 72 hours except on the advice of your doctor.
Ibuprofen 150mg, Paracetamol 500mg

Do not take Maxigesic if:

  • You have a stomach ulcer
  • You are allergic to ibuprofen, aspirin, paracetamol, ot anti-inflammatory medicines
  • If you are in the last 3 months of pregnancy
  • The presence of a stomach ulcer or other stomach disorders, impaired kidney function or heart failure.


Unless a doctor has told you to, do not take Maxigesic:

  • With other medicines you are taking regularly
  • With other medicines containing ibuprofen, aspirin, paracetamol or other anti-inflammatory medicines
  • If you have asthma
  • If you are pregnant
  • If you are taking anticoagulant medication, medication for high blood pressure, diuretics, lithium, methotrexate or other medicines for pain relief
  • If you are aged 65 years or over

Do not give to children under 2 years.

0 item(s) | NZ$ 0.00